# SDR UIEA2021072601632

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENG #2 HAS OIL LEAK INSIDE THE FAN SPINNER AREA OF #1 BEARING MANIFOLD( REMOVED AND REPLACED #2 ENG  #1 BEARING MANIFOLD IAW AMM 72-31-03  /  SEE LOGPAGE 1188466 ITEM 15...REPLACED #2 ENG IAW AMM 72-00-00.  /    )
